# SDR CALA2016032100181

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 79,733 hours, 7,942 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 35444
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DOOR 1 EMER LIGHT FOUND DIM.  RT DOOR 1 BATTERY PACK M33094 REPLACED & TESTED NORMAL IAW AMM 33-51-06.
